MAUDE Adverse Event Report: CONCENTRIC MEDICAL TREVO PROVUE; CATHETER, THROMBUS RETRIEVER

CONCENTRIC MEDICAL TREVO PROVUE; CATHETER, THROMBUS RETRIEVER
Catalog Number 90184
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The trevo provue retriever device was returned with an insertion tool.Visual examination of the returned device revealed that the retriever shaft coil was found to be kinked.The trevo provue distal platinum coil was protruding through the insertion tool distal end.The trevo provue distal platinum coil was kinked just proximal to the distal tip.The insertion tool was slightly bent at approximately 10.0cm from its distal end.The trevo provue struts were found to be bent on distal section.During functional testing, the trevo provue was advanced through the returned insertion tool (friction was encountered while advancing) and through the demo mc-18 catheter.There was friction encountered while advancing the trevo provue retriever.The anomalies found on the trevo provue are known to adversely affect the functional performance.The complaint that the trevo was kinked on its distal tip was confirmed due to the anomalies found on the trevo provue retriever distal platinum coil.Therefore, an assignable cause of procedural factors is assigned to the as reported and as analyzed codes.
 
Event or Problem Description
Analysis of the returned retriever (subject device) revealed that the platinum wire had broken.There were no clinical consequences to the patient.

Brand Name
TREVO PROVUE
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
CONCENTRIC MEDICAL
301 east evelyn
mountain view CA 94041
MDR Report Key7981012
Report Number0002954917-2018-00081
Device Sequence Number1526077
Product Code NRY
UDI-Device Identifier00815742001846
UDI-Public00815742001846
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K133464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2019
Device Catalogue Number90184
Device Lot Number61683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2018
Initial Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight75